MAUDE Adverse Event Report: Abbott Medical Quattrode Lead Wide Spaced, 90 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

Abbott Medical Quattrode Lead Wide Spaced, 90 cm; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number 3169
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's incision site where the anchors are was not healing properly.As a result, surgical intervention was undertaken on (b)(6) 2026 wherein the entire system was explanted to address the issue.4432.
 
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.

Brand Name
Quattrode Lead Wide Spaced, 90 cm
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50015910
Report Number1627487-2026-09067
Device Sequence Number10540377
Product Code LGW
UDI-Device Identifier05414734406116
UDI-Public(01)05414734406116(10)6381591(17)200404
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2020
Device Model Number3169
Device Catalogue Number3169
Device Lot Number6381591
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS Extension; SCS IPG
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight120 LB